Alert archive / Utah / Wind Advisories in 2008

Wind Advisory 15, NWS Salt Lake City, UT

April 30, 2008

NWS Salt Lake City, UT issued this wind advisory at Apr 30, 2008, 4:20 AM MDT. It took effect at Apr 30, 2008, 2:00 PM MDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Apr 30, 2008, 4:20 AM MDT (10:20 UTC)
In effect from
Apr 30, 2008, 2:00 PM MDT
Expired
Apr 30, 2008, 11:00 PM MDT
In force
9 hr
Issued by
NWS Salt Lake City, UT

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KSLC 301020
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
420 AM MDT WED APR 30 2008


UTZ005-301130-
/O.CAN.KSLC.WI.Y.0014.000000T0000Z-080430T1800Z/
GREAT SALT LAKE DESERT AND MOUNTAINS-
420 AM MDT WED APR 30 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE
WIND ADVISORY FOR THE GREAT SALT LAKE DESERT AND MOUNTAINS. GUSTY
NORTHWEST WINDS WILL PREVAIL THROUGHOUT TODAY BUT SHOULD REMAIN JUST
BELOW WIND ADVISORY CRITERIA IN THE 30 TO 40 MPH RANGE.


$$

UTZ015-016-301130-
/O.EXP.KSLC.WI.Y.0014.000000T0000Z-080430T1000Z/
WEST CENTRAL UTAH-SOUTHWEST UTAH-
420 AM MDT WED APR 30 2008

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT FOR WEST CENTRAL AND
SOUTHWEST UTAH..

GUSTY NORTHWEST WINDS WILL DEVELOP LATER THIS MORNING BUT WILL NOT
BE AS STRONG AS THE POST FRONTAL SOUTHWEST WINDS OF LAST EVENING.

$$

UTZ020-021-301800-
/O.NEW.KSLC.WI.Y.0015.080430T2000Z-080501T0300Z/
SOUTH CENTRAL UTAH-GLEN CANYON RECREATION AREA/LAKE POWELL-
420 AM MDT WED APR 30 2008

...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM MDT
THIS EVENING FOR SOUTH CENTRAL UTAH AND THE GLEN CANYON AND LAKE 
POWELL RECREATION AREAS...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM
MDT THIS EVENING. 

AN AREA OF LOW PRESSURE WILL CONTINUE TO DEEPEN OVER SOUTHEAST
UTAH THROUGH TODAY...THUS STRENGTHENING THE WEST TO EAST SURFACE
PRESSURE GRADIENT. THIS...COMBINED WITH A MODERATELY STRONG JET
ALOFT...WILL CREATE WESTERLY WINDS OF 25 TO 35 MPH WITH GUSTS TO
OVER 50 MPH. VISIBILITIES WILL LIKELY BE REDUCED IN AREAS OF BLOWING
DUST AND SAND.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
5 follow-up statements
000 
WWUS75 KSLC 301744
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1144 AM MDT WED APR 30 2008

UTZ020-021-010145-
/O.CON.KSLC.WI.Y.0015.080430T2000Z-080501T0300Z/
SOUTH CENTRAL UTAH-GLEN CANYON RECREATION AREA/LAKE POWELL-
1144 AM MDT WED APR 30 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. 

THIS ADVISORY IS FOR SOUTH CENTRAL UTAH AND THE GLEN CANYON AND
LAKE POWELL RECREATION AREAS. 

WESTERLY WINDS OF 25 TO 35 MPH WITH GUSTS TO OVER 50 MPH HAVE
DEVELOPED OVER A PORTION OF THIS AREA AS OF LATE MORNING AND WILL
BECOME WIDESPREAD THIS AFTERNOON. 

WINDS WILL CONTINUE INTO THE EVENING THEN GRADUALLY DIMINISH. 

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. ALSO...VISIBILITIES WILL LIKELY BE REDUCED IN
AREAS OF BLOWING DUST AND SAND. 

BOATERS ON LAKE POWELL SHOULD BE PREPARED FOR LARGE WAVES ON OPEN
WATERS OF THE LAKE AND USE EXTRA CAUTION.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WWUS75 KSLC 302202
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
402 PM MDT WED APR 30 2008

UTZ011-019-010300-
/O.EXA.KSLC.WI.Y.0015.000000T0000Z-080501T0300Z/
WESTERN UINTA BASIN-UTAHS DIXIE AND ZION NATIONAL PARK-
402 PM MDT WED APR 30 2008

...WIND ADVISORY IN EFFECT UNTIL 9 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. 

THIS ADVISORY IS FOR UTAHS DIXIE AND EXPANDS THE WIND ADVISORY
CURRENTLY IN EFFECT FOR PORTIONS OF SOUTHERN UTAH. IN ADDITION...
A WIND ADVISORY HAS ALSO BEEN ISSUED FOR THE WESTERN UINTA BASIN
OF NORTHEASTERN UTAH. 

WESTERLY WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL CONTINUE
INTO THE EVENING THEN GRADUALLY DIMINISH. 

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. ALSO...VISIBILITIES WILL LIKELY BE REDUCED
IN AREAS OF BLOWING DUST AND SAND.

$$

UTZ020-021-010300-
/O.CON.KSLC.WI.Y.0015.000000T0000Z-080501T0300Z/
SOUTH CENTRAL UTAH-GLEN CANYON RECREATION AREA/LAKE POWELL-
402 PM MDT WED APR 30 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. 

THIS ADVISORY IS FOR SOUTH CENTRAL UTAH AND THE GLEN CANYON AND
LAKE POWELL RECREATION AREAS.

WESTERLY WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL CONTINUE
INTO THE EVENING THEN GRADUALLY DIMINISH.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. ALSO...VISIBILITIES WILL LIKELY BE REDUCED
IN AREAS OF BLOWING DUST AND SAND.

BOATERS ON LAKE POWELL SHOULD BE PREPARED FOR LARGE WAVES ON OPEN
WATERS OF THE LAKE AND USE EXTRA CAUTION.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WWUS75 KSLC 302245
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
445 PM MDT WED APR 30 2008

UTZ019-020-010300-
/O.UPG.KSLC.WI.Y.0015.000000T0000Z-080501T0300Z/
/O.NEW.KSLC.HW.W.0008.080430T2245Z-080501T0300Z/
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
445 PM MDT WED APR 30 2008

...HIGH WIND WARNING IN EFFECT UNTIL 9 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING.
THE WIND ADVISORY IS NO LONGER IN EFFECT. 

WESTERLY WINDS OF 30 TO 40 MPH WITH GUSTS AROUND 60 MPH HAVE
DEVELOPED ACROSS EXTREME SOUTHERN UTAH. WINDS THIS STRONG WILL MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
ALSO...VISIBILITIES WILL LIKELY BE REDUCED IN AREAS OF BLOWING
DUST AND SAND.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

UTZ011-021-010300-
/O.CON.KSLC.WI.Y.0015.000000T0000Z-080501T0300Z/
WESTERN UINTA BASIN-GLEN CANYON RECREATION AREA/LAKE POWELL-
445 PM MDT WED APR 30 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. 

THIS ADVISORY IS FOR THE WESTERN UINTA BASIN AND THE GLEN CANYON
RECREATION AREA INCLUDING LAKE POWELL.

WESTERLY WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL CONTINUE
INTO THE EVENING THEN GRADUALLY DIMINISH. BOATING WILL BE
HAZARDOUS THROUGH EARLY THIS EVENING ON LAKE POWELL.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. ALSO...VISIBILITIES WILL LIKELY BE REDUCED
IN AREAS OF BLOWING DUST AND SAND.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WWUS75 KSLC 010250
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
850 PM MDT WED APR 30 2008

UTZ011-010400-
/O.CAN.KSLC.WI.Y.0015.000000T0000Z-080501T0300Z/
WESTERN UINTA BASIN-
850 PM MDT WED APR 30 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE
WIND ADVISORY FOR THE WESTERN UINTA BASIN. BREEZY WEST TO
NORTHWEST WINDS WILL SLOWLY DECREASE OVERNIGHT.

$$

UTZ019-020-010500-
/O.EXT.KSLC.HW.W.0008.000000T0000Z-080501T0500Z/
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
850 PM MDT WED APR 30 2008

...HIGH WIND WARNING NOW IN EFFECT UNTIL 11 PM MDT THIS EVENING...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 11 PM MDT THIS
EVENING. 

WESTERLY WINDS OF 30 TO 40 MPH WITH GUSTS AROUND 60 MPH WILL
SLOWLY DECREASE THIS EVENING.

WINDS THIS STRONG WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. ALSO...VISIBILITIES WILL LIKELY BE REDUCED
IN AREAS OF BLOWING DUST AND SAND.

$$

UTZ021-010500-
/O.EXT.KSLC.WI.Y.0015.000000T0000Z-080501T0500Z/
GLEN CANYON RECREATION AREA/LAKE POWELL-
850 PM MDT WED APR 30 2008

...WIND ADVISORY NOW IN EFFECT UNTIL 11 PM MDT THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 11 PM MDT THIS EVENING. 

THIS ADVISORY IS FOR THE GLEN CANYON RECREATION AREA INCLUDING
LAKE POWELL.

WESTERLY WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL GRADUALLY
DIMINISH. BOATING WILL BE HAZARDOUS THROUGH THIS EVENING ON LAKE
POWELL.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. ALSO...VISIBILITIES WILL LIKELY BE REDUCED
IN AREAS OF BLOWING DUST AND SAND.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WWUS75 KSLC 010452
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1052 PM MDT WED APR 30 2008

UTZ019-020-010600-
/O.EXP.KSLC.HW.W.0008.000000T0000Z-080501T0500Z/
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
1052 PM MDT WED APR 30 2008

...HIGH WIND WARNING WILL EXPIRE AT 11 PM MDT THIS EVENING...

THE HIGH WIND WARNING WILL EXPIRE AT 11 PM MDT THIS EVENING. 

BREEZY NORTHERLY WINDS...GUSTY TO AROUND 45 MPH AT TIMES WILL
CONTINUE THROUGH THE NIGHT.

$$

UTZ021-010600-
/O.EXP.KSLC.WI.Y.0015.000000T0000Z-080501T0500Z/
GLEN CANYON RECREATION AREA/LAKE POWELL-
1052 PM MDT WED APR 30 2008

...WIND ADVISORY WILL EXPIRE AT 11 PM MDT THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 11 PM MDT THIS EVENING. 

BREEZY NORTHERLY WINDS...GUSTY TO AROUND 40 MPH AT TIMES WILL
CONTINUE THROUGH THE NIGHT.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this wind advisory went out at Apr 29, 8:41 PM MDT, 7 hours 39 minutes earlier.

Area forecast discussion, Apr 29, 8:41 PM MDT, 7 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
841 PM MDT TUE APR 29 2008

.SYNOPSIS...A WARM AND WINDY SOUTHWEST FLOW WILL CONTINUE THIS
EVENING AHEAD OF THE NEXT COLD PACIFIC STORM SYSTEM ARRIVING LATE
TONIGHT AND WEDNESDAY. COOL AND UNSETTLED CONDITIONS WILL LINGER
THROUGH THURSDAY NIGHT. THE NEXT WEAK WEATHER SYSTEM ARRIVES OVER
THE COMING WEEKEND.

&&

.DISCUSSION...MID LEVEL TROUGH ACROSS THE PACIFIC NORTHWEST IS
GRADUALLY SINKING SOUTHEAST INTO THE GREAT BASIN THIS EVENING.
ASSOCIATED SURFACE FRONT CURRENTLY STRETCHES ACROSS NORTHERN
UT...AND WILL CONTINUE TO CROSS THE WASATCH FRONT THROUGH 04Z.
HIGH BASED SHOWERS AHEAD OF THIS FRONT HAVE RESULTED IN PRIMARILY
VIRGA AND GUSTY WINDS ACROSS NORTHERN UT EARLY THIS EVENING...WITH
A FEW DROPS REACHING THE SURFACE. THIS MOISTURE AXIS SHOULD
CONTINUE TO SHIFT SOUTHEAST AHEAD OF THE FRONT THROUGH THE
REMAINDER OF THE EVENING.

PRE-FRONTAL GRADIENT WINDS SHOULD CONTINUE NEAR ADVISORY LEVELS
ACROSS WESTERN VALLEYS THROUGH REMAINDER OF THE EVENING BEFORE
DIMINISHING SOMEWHAT TOWARD MIDNIGHT...AS MODELS SUGGEST PRESSURE
GRADIENT RELAXES SOMEWHAT. STRONGER MOMENTUM ALOFT EXPECTED TO
REMAIN ABOVE BOUNDARY LAYER WITH DEVELOPING NOCTURNAL
INVERSIONS...AND LIKELY WONT BE REALIZED AT SURFACE. WILL CONTINUE
TO MONITOR BUT EXPECT TO ALLOW MOST ADVISORIES TO EXPIRE LATE THIS
EVENING...WITH THE EXCEPTION TO NW DESERTS WHICH TEND TO BE
FAVORED IN POST FRONTAL REGIMES.

BEST CHANCE FOR PRECIPITATION LOOKS TO COME LATE WEDNESDAY MORNING
THROUGH EARLY WEDNESDAY EVENING ACROSS NORTHERN AND CENTRAL UT...AS
MEAN MID LEVEL TROUGH AXIS DROPS SOUTH ACROSS THE AREA. SNOW
LEVELS SHOULD FALL TO AT LEAST THE BENCHES ALONG THE WASATCH
FRONT...WITH A DECENT CHANCE PRECIP TYPE CHANGES OVER TO SNOW
ALONG THE VALLEY FLOORS. DO NOT ANTICIPATE ANY THREAT FOR
ACCUMULATING SNOWFALL ALONG THE VALLEY FLOORS...HOWEVER BENCHES
MAY SEE MINOR ACCUMULATIONS. PRECIP THREAT SHOULD WIND DOWN
WEDNESDAY NIGHT ACROSS MOST AREAS...WITH SOME POTENTIAL WRAP
AROUND PRECIP COULD LINGER ACROSS FAR NORTHEAST UT/SOUTHWEST WY
INTO THURSDAY.

&&

.AVIATION...WEST WINDS AT THE SLC TERMINAL ARE EXPECTED TO TURN
PREDOMINANTLY NORTHWEST AROUND 03Z WITH COLD FRONTAL PASSAGE.
WINDS ARE EXPECTED TO REMAIN GUSTY BEHIND THE FRONT BEFORE
GRADUALLY WEAKENING OVERNIGHT.

&&

.FIRE WEATHER...DRY AND WINDY WEATHER WILL CONTINUE THROUGH THE
EVENING ACROSS FAR SOUTHERN UTAH...RESULTING IN RED FLAG
CONDITIONS WHERE FUELS ARE CRITICALLY DRY. MODELS SUGGEST GUSTY
WEST WINDS TO REDEVELOP ON THURSDAY ACROSS SOUTHERN UT...AND WITH
DRY AIRMASS IN PLACE EXPECT TO SEE RED FLAG CONDITIONS REDEVELOP
ONCE AGAIN. A RED FLAG WARNING REMAINS IN EFFECT FOR FAR SOUTHERN
UT BELOW 6500 FT THROUGH 9 PM.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...RED FLAG WARNING UNTIL 9 PM WEDNESDAY FOR UTZ019-UTZ020.

     WIND ADVISORY UNTIL MIDNIGHT WEDNESDAY FOR UTZ003-UTZ015-UTZ016-
     UTZ019.

     WIND ADVISORY UNTIL 10 PM TUESDAY FOR UTZ007-UTZ008.

     WIND ADVISORY UNTIL NOON WEDNESDAY FOR UTZ005.

WY...NONE.

&&

SEAMAN/YOUNG

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
Hazardous weather outlook, Apr 29, 6:36 AM MDT, 21 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
636 AM MDT TUE APR 29 2008

UTZ001>008-014>016-019-517-518-WYZ021-301300-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
636 AM MDT TUE APR 29 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN HALF OF UTAH AND
EXTREME SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

A VERY WARM AND WINDY DAY WILL PRECEDE A PACIFIC COLD FRONT
SCHEDULED TO REACH EXTREME NORTHWEST UTAH LATE TODAY. WINDS ACROSS
THE WESTERN VALLEYS WILL BE PARTICULARLY HAZARDOUS FOR TRAVEL DUE
TO STRONG CROSS WINDS AND BLOWING DUST. NUMEROUS WIND ADVISORIES
WILL BE IN EFFECT THROUGH THIS EVENING FOR MANY VALLEY LOCATIONS
AND FOR THE WASATCH RANGE OF NORTHERN UTAH.

THE FRONTAL PASSAGE OVERNIGHT WILL BRING A COUPLE OF HOURS OF
STRONG NORTHWEST WINDS AND MUCH COLDER TEMPERATURES FOR LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

MUCH COLDER TEMPERATURES ARE EXPECTED ACROSS ALL OF WESTERN UTAH
THROUGH SOUTHWEST WYOMING WEDNESDAY AND THURSDAY. PRECIPITATION IS
EXPECTED OVER THE NORTHERN AREAS OF UTAH...WITH POCKETS OF
SIGNIFICANT SNOW FOR THE NORTHERN MOUNTAINS. SOMEWHAT WARMER AND
DRIER CONDITIONS WILL MOVE IN FOR FRIDAY...FOLLOWED BY COOLER
TEMPERATURES AND SPOTTY SHOWERS OVER THE WEEKEND. DRIER CONDITIONS
WILL RETURN AGAIN EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

UTZ009>013-020-021-301300-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SOUTH CENTRAL UTAH-GLEN CANYON RECREATION AREA/LAKE POWELL-
636 AM MDT TUE APR 29 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN UTAH.

.DAY ONE...TODAY AND TONIGHT

WINDY AND WARM CONDITIONS ARE EXPECTED ACROSS EASTERN UTAH INTO
THIS EVENING. A COLD FRONT WILL SWEEP THROUGH ALL BUT EXTREME
SOUTHEAST UTAH LATE TONIGHT...WITH STRONG NORTHWEST WINDS BEHIND
THE FRONTAL PASSAGE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

COOL TEMPERATURES ARE EXPECTED ACROSS EASTERN UTAH WEDNESDAY AND
THURSDAY. SPOTTY SHOWERS ARE POSSIBLE...THOUGH MAINLY OVER THE
NORTHERN PORTIONS OF EASTERN UTAH.

TEMPERATURES WILL WARM A BIT ON FRIDAY...FOLLOWED BY A MODEST
COOLING AND ISOLATED SHOWERS THIS WEEKEND.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 4:17 AM MDTSnow AdvisorySLC32 hr
Apr 30, 4:45 PM MDTHigh Wind WarningSLC6 hr

Nearby

Wind Advisories in Utah, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.